# SDR USAA980004

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294.5
- Part time: 19,266 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK, VISUAL INSPECTION FOUND .75 INCH CRACK BS 294.5 RBL 55 INCHES WL 209 FRAME.  INSTALLED DOUBLER REPAIRED PER SRM 51-70-11 737-400.  (X)
